# SDR R61A2023021000108

- Difficulty date: January 26, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H O/B FLOOR PNL UPPER SURFACE AT FR 83 - 84 CORRODED. R&R IAW 51-41-02, 5141-01 AND 51-43-02.
